Show simple item record

dc.contributor.authorKatzourakis, N.I.
dc.date.accessioned2017-02-21T08:18:18Z
dc.date.available2017-02-21T08:18:18Z
dc.date.issued2013-12-31
dc.identifier.issn2191-9496
dc.identifier.urihttp://hdl.handle.net/20.500.11824/531
dc.description.abstractGiven a Carnot-Carathéodory space Ω ⊆ ℝn with associated frame of vector fields X = {X<inf>1</inf>,⋯, X<inf>m</inf>}, we derive the subelliptic ∞-Laplace system for mappings u: Ω → ℝN, which reads δX∞u:=(Xu ⊗ Xu +
dc.description.abstractXu
dc.description.abstract2[Xu]⊥ ⊗ I): X Xu = 0 in the limit of the subelliptic p-Laplacian as p → ∞. Here Xu is the horizontal gradient and [Xu]⊥ is the projection on its nullspace. Next, we identify the variational principle characterizing the subelliptic ∞-Laplacian system, which is the "Euler-Lagrange PDE" of the supremal functional E<inf>∞</inf>(u, Ω): =
dc.description.abstractXu
dc.description.abstract<inf>L∞(Ω)</inf> for an appropriately defined notion of horizontally ∞-minimal mappings. We also establish a maximum principle for
dc.description.abstractXu
dc.description.abstractfor solutions to the subelliptic ∞-Laplacian system. These results extend previous work of the author [J. Differential Equations 253 (2012), no. 7, 2123-2139; Proc. Amer. Math. Soc, to appear] on vector-valued calculus of variations in L∞ from the Euclidean to the subelliptic setting.
dc.formatapplication/pdf
dc.language.isoengen_US
dc.rightsReconocimiento-NoComercial-CompartirIgual 3.0 Españaen_US
dc.rights.urihttp://creativecommons.org/licenses/by-nc-sa/3.0/es/en_US
dc.subjectMaximum principle
dc.subjectSubelliptic ∞-Laplacian
dc.subjectVector-valued calculus of variations in L∞
dc.titleThe subelliptic ∞-Laplace system on Carnot-Carathéodory spaces
dc.typeinfo:eu-repo/semantics/articleen_US
dc.identifier.doi10.1515/anona-2013-0004
dc.relation.publisherversionhttps://www.scopus.com/inward/record.uri?eid=2-s2.0-84887237953&doi=10.1515%2fanona-2013-0004&partnerID=40&md5=1c287a3038ed40622d6072bcb6de0967
dc.rights.accessRightsinfo:eu-repo/semantics/openAccessen_US
dc.type.hasVersioninfo:eu-repo/semantics/publishedVersionen_US
dc.journal.titleAdvances in Nonlinear Analysisen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Reconocimiento-NoComercial-CompartirIgual 3.0 España
Except where otherwise noted, this item's license is described as Reconocimiento-NoComercial-CompartirIgual 3.0 España